MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE LP; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE LP; CATHETER, PERCUTANEOUS
Model Number 9-TVLP5F90/080
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 5f amplatzer torqvue low profile delivery system was selected for use.During device preparation, the delivery system was inspected and "when the doctor flushed the system with saline solution while loading the device," the physician "saw the leak, but continued with the procedure." after implanting the device in the patient (the device was already released), upon removing the cable and the delivery system, the leak persisted at the hemostatic valve.Blood was leaking through the connection and escaping from the delivery system; air was not observed in the patient.No treatment was reported and the patient was reported to be in stable condition.
 
Additional Manufacturer Narrative
An event of a fluid leak on the y-connector extension tube was reported.The device was returned to abbott for investigation and when analyzed, the extension tube was confirmed to be cracked.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.The event appears to be related to a potential product quality issue; exception issue (b)(4) has been initiated to further investigate this complaint.The investigation determined that the cracking observed in the female luer component of the amplatzer delivery system was due to excessive manual assembly force applied during manufacturing.This force introduced residual stress into the plastic material, which over time and under elevated temperatures led to delayed cracking.
 
Event or Problem Description
N/a.

Brand Name
AMPLATZER TORQVUE LP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23649728
Report Number2135147-2025-06916
Device Sequence Number20039979
Product Code DQY
UDI-Device Identifier00811806011592
UDI-Public(01)00811806011592(17)280331(10)10800830
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K131063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-TVLP5F90/080
Device Catalogue Number9-TVLP5F90/080
Device Lot Number10800830
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age7 YR
Patient SexFemale